# SDR C2XA99IA576

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: S57210535200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CORROSION ON LEFT WING FORWARD SPAR, LOWER SPAR CAP AT RIB 19.  REMOVED CORROSION, FABRICATED REPAIR ANGLE AND INSTALLED IAW DER REPORT NR 99-209 DER SO423, STRUCTURES.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
